# SDR DXTA2013112205577

- Difficulty date: November 21, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 10,999 hours, 6,906 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, S, B
- Precautionary procedure: A

## Discrepancy

SIX MINUTES AFTER DEPARTURE, CLIMBING THRU 14,000 FT, WE NOTICED AN INTENSE BURNING ODOR.  FLIGHT ATTENDANT SAW HAZE IN GALLEY & COCKPIT, SHE ALSO NOTICED SMOKE COMING OUT OF WEMACS.  FOUND ECU WAS CONTAMINATED WITH OIL FROM OVER SERVICED APU.  REMOVED ECU PACK PN 3511A020000, SN 00248 & INSTALLED A REPAIRED UNIT PN 3511A020000, SN 00447 IAW F-2000 AMM 21-52-05-900-801.  RAN APU & A/C SYS, OPERATIONS & LEAK CHECKED GOOD.
